MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Codes Incomplete Coaptation (2507); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2026, that the patient presented with grade 5 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, a triclip was successfully implanted at anterior septal region.During deployment of second triclip, a contact between first triclip and second triclip was observed which lead to single leaflet device attachment(slda) of first triclip from the septal leaflet.However, second triclip was successfully implanted stabilizing the slda clip.A third triclip was implanted to further reduce the tr to grade 2-3.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported incomplete coaptation, device damaged by another device, or poor imaging.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the reported device being damaged by another device appears to be related to procedural conditions (interaction during positioning of another clip, poor imaging).The reported incomplete coaptation is a cascading event of the device being damaged by another device.The reported poor imaging appears to be related to procedural conditions (difficult leaflet visualization, even with ice and tee).There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24259246
Report Number2135147-2026-00618
Device Sequence Number18541839
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260721(10)50717R1080
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50717R1080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Patient Age79 YR
Patient SexFemale
Patient Weight60 KG